# SDR ASOA20161201209

- Difficulty date: December 1, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 579-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE LEFT SIDE SEAT TRACK, BS 579 - 708, RBL9 CORRODED BEYOND LIMITS.  FABRICATED A NEW SEAT TRACK IAW EC/TC REO 670-53-00-343 AND INSTALLED IAW AMM 53-00-49=000/400-801-A03.
